Jump to content

dsdmom

Members
  • Content Count

    375
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dsdmom

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Interests
    Yoga, hiking, biking, snowboarding...when I have the energy! Spending time with my daughter and husband - everyday.

Recent Profile Visitors

2,692 profile views
  1. Hi.  Can you tell me more about your experience with craniosacral therapy?

    The last time I did it for 2 sessions, it made me worse. 

    I think that the therapist caused my vagus nerve to be impinged and I have been dizzy every since.

  2. @Arizona Girl, I guess I am getting the ivig for 2 reasons - initally it was for (suspected) autoimmune autonomic neuropathy via my neurologist but now that they found low igg and igm the immunologist has taken over. When I was doing ivig before I felt like after a couple years it wasn't doing a whole lot anymore. Today was so incredibly hard - I really don't knwo waht is going on but my orthostatic issues were through the roof this morning. I defintely feel like the last infusion was not a good one. But who the heck knows. What brand are you on now and what were you on before? My #s are not t
  3. @arizona girl, thank you for replying. I am on Privigen - always have been so no change there. We infuse REALLY slowly. 40ml/hr...so 6 hours for 20g really. Premedicate w/ prednisone, benadryl & tylenol. Plus I get 2 liters saline. Really we do it all. Pharmacist suggested we try gammunex but he was going to talk to my dr. She wants me to switch to subq (hizentra) but I need to get on medicare first before I can get that going. How long did it take before you feel like your infection rate dramatically? And if you dont' mind sharing, do you know how low your igg was before you started? Than
  4. Was looking for some other experiences with ivig. I have previously done it for about 2 years - once every 4 weeks. I got into a routine with that where I would feel crappy for a couple days after but then was ok. We stopped for about a year for me to try another treatment that did not pan out. Then this summer an immunologist diagnosed me with CVID (low igg and igm) and suggested we start ivig again. We have been playing around with the dose and frequency to keep me from coming down with infections and right now we are at every 2 weeks. Well I had it on MOnday of this week and have had a real
  5. I developed POTS postpartum after severe hemorrhages and several surgeries. I'm 6 years out and don't post here often - I'd say in some ways I'm better than when I first became ill and others I am worse or not better. Sorry
  6. Kits, Glad to see your post on this. I just tried Ritalin this week and really don't like it. Feel awful coming off it especialy - even at a super low dose. My pcp said she had better luck w/ ritalin than adderal (with her patients) but my psychiatrist told me the opposite. I suppose it is very individual but I will ask my pcp to try adderal next. What dose do you take?
  7. Melissa, Thanks for the clarification - and you're right - I read ramekentesh's post too quickly. It did just say it can cause a drop in blood pressure - not that it was necessarily bad for people w/ pots. And, you're right again - without knowing the mechanism behind why it reduces blood pressure in people with hypertenstion, it's hard to say for sure what it would do to those w/ hypotension. But, very good info to have and be aware of if you are going to try it.
  8. ramenkatesh, can you point us to the study that said it was not good for POTS patients? Since some docs seem to be suggesting this, it would be good to have something to quote.
  9. You know, I really hate to discourage anybody from posting success stories on here. It may not work for everybody, but gfish has every right to post what worked for them. We all know our own situations and our own stories and know what may or may not be applicable. I'm glad your daughter is doing better and I hope she continues to do so.
  10. A compounding pharmacy could make it up for youin whatever dose you need if you do want to try to taper very very very very slowly. I, too, am very sensitive to things, ad particularly steroids. I went on prednisone for 5 days and it's now been 5 months - I can't get off the stuff. It is ridiculous how slowly I am trying to taper down but we'll get there - it will just take a year probably.
  11. I don't know, I really think the headache was tied in to Florinef. My neuro is out but I just spoke to my primary who thought I shoudl try halving the dose - to a 1/4 of a pill - and trying to stick it out. He said the shakiness and the "just feeling weird" and the breathing issues I feel could all be related to the fluid shifts going on. My breathing has been off since I got this great dysautonomia but it seems a little worse (Zoloft made it worse too). When I asked how Florinef could be affecting that he said that the fluid shifts are happening everywhere, including my lungs, and it might ju
  12. I started at .05 mg - 1/2 a tablet 2 days ago. I did not take anything yesterday - my headache is better today but now I feel weird. Like shaky and my heart is fluttering. I called my neuro to see if I should continue, maybe at a lower dose, but he is out until Monday. I just get so scared about taking drugs now that I don't know how I'm going to react. Anybody else get shaky/fluttery from Florinef?
  13. Two questions: 1. If you've taken Florinef and gotten "the" headache, did you stick it out and did it eventually go away? 2. If you chose to stop Florinef because of the headache, when did the headache go away? I took my first dose yesterday and have had a terrible headache since. I did not take any today....when will it stop?
×
×
  • Create New...